MAUDE Adverse Event Report: LAKE REGION MEDICAL 901047-01; ENROUTE .014" GUIDEWIRE

LAKE REGION MEDICAL 901047-01; ENROUTE .014" GUIDEWIRE
Model Number 901047-01
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Ecn event description: after insertion of arterial sheath and performing initial angiogram physician tried to advance guidewire into the vessel and was unable to advance wire through lesion.Advised doctor to perform another angiogram in another orthogonal view to check for coaxial sheath position.Physician did not want to make another angiogram at this time and requested another wire.Multiple attempts made to guide wire through lesion without success.Advised physician to take another angiogram.Upon angiogram, dissection noted in common carotid artery distal to sheath insertion site.Advised physician to reposition sheath and try to guide wire out of dissection.Unable to guide wire out of dissection.Advised physician to close arteriotomy site and try to access again.Physician opted to abort tcar procedure and do carotid endarterectomy.Patient present at time of event? yes, patient complications: dissection in the physician's opinion, did the device or procedure cause or contribute to the patient complication? no medical or surgical interventions: carotid endarterectomy patient admitted to hospital beyond the standard of care: no patient outcome: unknown.Event date: 2025-10-16.As reported device codes: no value found.As reported patient codes: no value found.Procedure date: (b)(6) 2025.Type of procedure: transcarotid artery revascularization.
 
Additional Manufacturer Narrative
Investigation underway as part of this complaint.
 
Event or Problem Description
Ecn event description: after insertion of arterial sheath and performing initial angiogram physician tried to advance guidewire into the vessel and was unable to advance wire through lesion.Advised doctor to perform another angiogram in another orthogonal view to check for coaxial sheath position.Physician did not want to make another angiogram at this time and requested another wire.Multiple attempts made to guide wire through lesion without success.Advised physician to take another angiogram.Upon angiogram, dissection noted in common carotid artery distal to sheath insertion site.Advised physician to reposition sheath and try to guide wire out of dissection.Unable to guide wire out of dissection.Advised physician to close arteriotomy site and try to access again.Physician opted to abort tcar procedure and do carotid endarterectomy.Patient present at time of event? yes, patient complications: dissection in the physician's opinion, did the device or procedure cause or contribute to the patient complication? no medical or surgical interventions: carotid endarterectomy patient admitted to hospital beyond the standard of care: no patient outcome: unknown event date: 2025-10-16.As reported device codes: no value found.As reported patient codes: no value found.Procedure date: (b)(6) 2025.Type of procedure: transcarotid artery revascularization.
 
Additional Manufacturer Narrative
Investigation completed as part of this report.

Brand Name
901047-01
Common Device Name
ENROUTE .014" GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
barbara krason
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key23449135
Report Number3006010712-2025-00041
Device Sequence Number18189743
Product Code DQX
UDI-Device Identifier00816349014857
UDI-Public00816349014857
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901047-01
Device Catalogue NumberSR-014-GW
Device Lot Number9705781
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown